MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® EXCLUDER® Conformable AAA Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment

W. L. Gore & Associates, Inc. GORE® EXCLUDER® Conformable AAA Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment
Catalog Number CXT281412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reduced Blood Flow (4598)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On june 2, 2026, this patient underwent endovascular treatment for an aortoiliac aneurysm (aaa) and was implanted with gore® excluder® conformable aaa endoprosthesis devices.Additionally, during the index procedure the patient¿s right common iliac artery was coil embolized.Pre-procedure computed tomography angiography (cta) performed on march 25, 2026, determined the maximum diameter of the abdominal aorta measured 59mm, with a maximum diameter proximal landing zone of 24mm.The maximum diameter of the right common iliac artery (rcia) measured 37.7mm and the maximum diameter of the left common iliac artery (lcia) measured 32mm.Successful access, delivery, and accurate deployment of the devices to their intended location, and retrieval of the delivery system was reported.There were no corrective procedure(s) or complications related to the device, procedure, or withdrawal of the delivery system.The patient tolerated the procedure and was discharged to home (self-care) on (b)(6) 2026.On(b)(6), 2026, the patient experienced ongoing buttock claudication related to the treatment/procedure.On an unknown date in (b)(6)2026, a type ii endoleak was determined and reported to be due to disease progression.On (b)(6), 2026, the patient underwent an unscheduled visit and follow-up cta was performed, however no details were updated in the csd.On (b)(6), 2026, the patient received medication/pharmacological treatment and was prescribed cilostazol 50mg tab bid.The physician reports buttocks claudication is from the hypogastric artery embolization and is a well known effect after this procedure.The patient has not been seen back in clinic and it is unknown if the claudication has resolved.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® Conformable AAA Endoprosthesis
Common Device Name
System, Endovascular Graft, Aortic Aneurysm Treatment
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Phoenix 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50168633
Report Number3007284313-2026-04991
Device Sequence Number20147052
Product Code MIH
UDI-Device Identifier00733132651054
UDI-Public(01)00733132651054(17)290214
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXT281412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale
Patient Weight272 LB